MathSciNet Relay Station
MathSciNet bibliographic data
MR2734001 45J05
Ordokhani, Y. An application of Walsh functions for Fredholm-Hammerstein integro-differential equations. Int. J. Contemp. Math. Sci. 5 (2010), no. 21-24, 1055–1063.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement